# SDR NWAA070816305

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 75,058 hours, 9,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN LT FRAME WEB AT BS 1265 STRINGER 26L.  REPAIRED PER EA 63-208883 SECTION I.  REPETITIVE INSPECTIONS PER SECTION II TO BE ACCOMPLISHED EVERY 2000 CYCLES.  SECTION III WILL BE BASED ON SECTION II FINDINGS.
